# SDR ABXA070139

- Difficulty date: April 5, 2007
- Submitted: April 27, 2007
- Operation: Air carrier
- Aircraft: N903AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47427
- Aircraft time: 56,735 hours, 61,160 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S4925848M36000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK SECTION BUTT LINE 0, STA 570 - 785 CORRODED AT STA 785 - 765, 737, 710 - 699, 680 - 670 AND 636 - 617. REMOVED AND REPLACED SEAT TRACK STA 160 - 784 IAW DC9 SRM 51-30-1 AND 51-10-4.
